# SDR AALA201906039028

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 49,451 hours, 31,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: APPROX.1" SQUARE AT THE FWD END OF SEAT TRACK CORRODED.100 DEEP FROM FWD EDGE .045 DEEP FROM UPPER EDGE .020 FROM INNER EDGE. REMOVED AND REPLACED SEAT TRACK P/N D5311281400200 IAW SRM 51-42-11 AND DRAWING D53112814.
